# SDR ASAA2016010514657

- Difficulty date: January 5, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 6,450 hours, 2,085 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Transmitter
- Part number: QA07656ISSP3
- Condition: Failed
- Location: Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL FILTER BYPASS ANNUNCIATION ON TAXI.  ACFT GROUNDED.  MSG 79-31121 LOGGED ON FLT 0-3.  GVI ON DP0703 CONNECTOR, NO DEFECTS NOTED.  RESISTANCE CHECK FOR TRANSMITTER RINGS OPEN IAW FIM 79-21, TASK 806.  R & R NR 1 ENGINE SCAVAGE OIL FILTER CLOGGING TRANSMITTER REF AMM 79-21-07.  OPS & LEAK CHECKS NORMAL. NO LEAKS NOTED.
